# SDR SIMA20150127006

- Difficulty date: January 27, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 14533996401
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BRACKET THAT INNER HANDLE TORQUE BOX MOUNTS TO HAS TWO 1/4 INCH CRACKS IN THE AFT UPPER CORNER.  REPAIRED PAX DOOR BRACKET THAT INNER HANDLE TORQUE BOX MOUNT TO IAW EO-EM-52MR-250.
